Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Pointwise uniformly rotund norms

Author: Jan Rychtár
Journal: Proc. Amer. Math. Soc. 133 (2005), 2259-2266
MSC (2000): Primary 46B03, 46B26, 46E05
Published electronically: March 4, 2005
MathSciNet review: 2138868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that some properties of compact spaces $K$, such as carrying a strictly positive measure or being descriptive, are closely related to renormings of $C(K)$ or $C(K)^*$, respectively, by pointwise uniformly rotund norms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B03, 46B26, 46E05

Retrieve articles in all journals with MSC (2000): 46B03, 46B26, 46E05

Additional Information

Jan Rychtár
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
Address at time of publication: Department of Mathematical Sciences, University of North Carolina at Greensboro, Greensboro, North Carolina 27402

PII: S 0002-9939(05)07984-0
Keywords: Pointwise uniformly rotund norm, strictly positive measure, uniform Eberlein compacts, descriptive compacts, fragmentability
Received by editor(s): March 25, 2003
Published electronically: March 4, 2005
Additional Notes: This research was supported by NSERC 7926, FS Chia Ph.D. Scholarship for 2002/2003 and GAUK 277/2001, written as part of the author’s Ph.D. thesis under the supervision of Professor N. Tomczak-Jaegermann and Professor V. Zizler
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia